# SDR C1HA2002022

- Difficulty date: November 6, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SUPPORT CORD FOR LT SIDE OF DOG HOUSE EXFOLIATED AT APPROX STA 312, CHORD IS MOUNTED AT THE FLOOR WEB.
